# SDR SWAA2024061181747

- Difficulty date: May 2, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 480 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ZEE LOCATED BS 480, S26L IN FWD CARGO COMPARTMENT.  REPLACED SUPPORT ZEE SECTION; SPLICE AND FASTENERS. LOCATED FWD CARGO COMPARTMENT BS 400 TO BS 500 AT STR 26L IAW SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6 AND DWG 143A7500 REV -.
